# SDR AALA20070104

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1392/16JAN - DURING CLIMB SMOKE AND FUMES IN CABIN COMING FROM AIR CONDITIONING SYSTEM.  TURNED OFF PACKS AND RECIRCULATION SWITCH AND BREAKERS.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND LEFT PACK AIR CYCLE MACHINE LEAKING OIL.  REPLACED AIR CYCLE MACHINE FOR LEFT PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
